6 doctors weighed in:

Have any Crohn's disease patients out there had side effects after a remicade (infliximab) infusion?

6 doctors weighed in
Dr. Jason Hemming
Internal Medicine - Gastroenterology
3 doctors agree

In brief: Yes

There are both immediate and delayed infusion reactions.
Best to make your GI aware.

In brief: Yes

There are both immediate and delayed infusion reactions.
Best to make your GI aware.
Dr. Jason Hemming
Dr. Jason Hemming
Thank
Dr. Thomas Namey
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Yes.

Infusion rxns are not uncommon.
I favour Humira (adalimumab) which is given subcutaneously every two weeks. I have found side-effects much less, and is does not rquire a lengthy infusion and can be easily self-adminstered.

In brief: Yes.

Infusion rxns are not uncommon.
I favour Humira (adalimumab) which is given subcutaneously every two weeks. I have found side-effects much less, and is does not rquire a lengthy infusion and can be easily self-adminstered.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Read more answers from doctors